# SDR 0100142289

- Difficulty date: January 13, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- Aircraft time: 59,782 hours, 39,163 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 680005007
- Part serial: 02573
- Condition: Failed
- Location: Rt Elevator
- Part time: 34,504 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, AIRCRAFT WAS DIFFFICULT TO ROTATE.  EXCESSIVE AMOUNT OF PRESSURE WAS REQUIRED TO PULL YOKE AFT.  AFTER ROTATION YOKE WOULD NOT RETURN TO CENTER AND REQUIRED FORCEFUL FORWARD MOVEMENT IN CENTER CONTROL.  FLIGHT RETURNED TO MCO AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE FLIGHT ELEVATOR PCU.  LEAK AND OPERATIONAL CHECK OK.
